Alert archive / Oregon / High Wind Warnings in 2017

High Wind Warning 4, NWS Portland, OR

February 14, 2017

NWS Portland, OR issued this high wind warning at Feb 14, 2017, 1:23 PM PST. It took effect at Feb 14, 2017, 9:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2017, 1:23 PM PST (21:23 UTC)
In effect from
Feb 14, 2017, 9:00 PM PST
Expired
Feb 15, 2017, 9:00 AM PST
In force
12 hr
Issued by
NWS Portland, OR

The text

As transmitted.

546 
WWUS76 KPQR 142123
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
123 PM PST Tue Feb 14 2017


ORZ002-151400-
/O.UPG.KPQR.HW.A.0003.170215T0500Z-170215T1800Z/
/O.NEW.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/
/O.UPG.KPQR.HW.A.0004.170215T2100Z-170216T1400Z/
/O.NEW.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
123 PM PST Tue Feb 14 2017

...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM
9 PM THIS EVENING TO 10 AM PST WEDNESDAY NEAR BEACHES AND 
HEADLANDS...
...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM
1 PM WEDNESDAY TO 6 AM PST THURSDAY...

The National Weather Service in Portland has issued a High Wind 
Warning near beaches and headlands, which is in effect from 9 PM 
this evening to 10 AM PST Wednesday. A High Wind Warning has also
been issued from 1 PM Wednesday to 6 AM PST Thursday.

* TIMING...There will be two peaks in the winds. One near 
  beaches and headlands later tonight and early Wednesday, and a 
  second stronger peak in all areas along the coast beginning 
  mid afternoon Wednesday through Wednesday night.

* WINDS...Near beaches and headlands late this evening into 
  Wednesday morning 25 to 35 mph with gusts to 60 or 65 mph. 
  Near beaches and headlands Wednesday afternoon through 
  Wednesday night 35 to 45 mph with gusts to 75 mph. Coastal 
  communities Wednesday afternoon through Wednesday night 25 to 
  35 mph with gusts to 65 mph.

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions, especially during the second peak of winds later 
  Wednesday and Wednesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ001-151400-
/O.UPG.KPQR.HW.A.0003.170215T0500Z-170215T1800Z/
/O.NEW.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/
/O.UPG.KPQR.HW.A.0004.170216T0100Z-170216T1400Z/
/O.NEW.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/
North Oregon Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, and Pacific City
123 PM PST Tue Feb 14 2017

...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM
9 PM THIS EVENING TO 10 AM PST WEDNESDAY NEAR BEACHES AND 
HEADLANDS...
...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM
5 PM WEDNESDAY TO 6 AM PST THURSDAY...

The National Weather Service in Portland has issued a High Wind 
Warning near beaches and headlands, which is in effect from 9 PM 
this evening to 10 AM PST Wednesday. A High Wind Warning has also
been issued from 5 PM Wednesday to 6 AM PST Thursday.

* TIMING...There will be two peaks in the winds. One near 
  beaches and headlands later tonight and early Wednesday mainly 
  south of about Tillamook, and a second stronger peak in all 
  areas along the coast beginning late Wednesday afternoon 
  through Wednesday night.

* WINDS...Near beaches and headlands late this evening into 
  Wednesday morning 25 to 35 mph with gusts to 60 mph mainly 
  south of about Tillamook. Near beaches and headlands late 
  Wednesday afternoon through Wednesday night 35 to 45 mph with 
  gusts to 75 mph. Coastal communities Wednesday afternoon 
  through Wednesday night 25 to 35 mph with gusts to 65 mph.

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions, especially during the second peak of winds later 
  Wednesday and Wednesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ021-151400-
/O.UPG.KPQR.HW.A.0004.170216T0300Z-170216T1600Z/
/O.NEW.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/
South Washington Coast-
Including the cities of Raymond, Long Beach, Ocean Park, Naselle,
Cathlamet, and Cape Disappointment
123 PM PST Tue Feb 14 2017

...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM
7 PM WEDNESDAY TO 8 AM PST THURSDAY...

The National Weather Service in Portland has issued a High Wind 
Warning, which is in effect from 7 PM Wednesday to 8 AM PST 
Thursday. 

* TIMING...The strong winds will occur Wednesday evening into 
  early Thursday morning.

* WINDS...Near beaches and headlands 35 to 45 mph with gusts to 
  75 mph. Coastal communities 25 to 35 mph with gusts to 65 mph.

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

For additional weather information visit our web site at
www.weather.gov/portland
3 follow-up statements
057 
WWUS76 KPQR 150410
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
810 PM PST Tue Feb 14 2017


ORZ002-151500-
/O.CON.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/
/O.CON.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
810 PM PST Tue Feb 14 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY
NEAR BEACHES AND HEADLANDS...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
6 AM PST THURSDAY...

* TIMING...There will be two peak periods of strong wind. The
  first will affect beaches and headlands later tonight through
  mid-Wednesday morning. The second, and stronger surge, will
  impact all areas along the coast beginning mid afternoon
  Wednesday through Wednesday night.

* WINDS...Near beaches and headlands late this evening into
  Wednesday morning 25 to 35 mph with gusts to 60 or 65 mph. Near
  beaches and headlands Wednesday afternoon through Wednesday
  night 35 to 45 mph with gusts to 75 mph. Coastal communities
  Wednesday afternoon through Wednesday night 25 to 40 mph with
  gusts to 65 mph.

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions, especially during the second peak of winds later 
  Wednesday and Wednesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ001-151500-
/O.CON.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/
/O.CON.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/
North Oregon Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, and Pacific City
810 PM PST Tue Feb 14 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY
NEAR BEACHES AND HEADLANDS...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO
6 AM PST THURSDAY...

* TIMING...There will be two periods of strong wind. the first
  will affect beaches and headlands later tonight and through much
  of Wednesday morning, mainly south of about Tillamook. A
  stronger surge will impact all areas along the coast beginning
  late Wednesday afternoon and continue through Wednesday night.

* WINDS...Near beaches and headlands late this evening into
  Wednesday morning 25 to 35 mph with gusts to 60 mph mainly south
  of about Tillamook. Near beaches and headlands late Wednesday
  afternoon through Wednesday night 35 to 45 mph with gusts to 75
  mph. Coastal communities Wednesday afternoon through Wednesday
  night 25 to 40 mph with gusts to 65 mph.

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions, especially during the second peak of winds later 
  Wednesday and Wednesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ021-151500-
/O.CON.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/
South Washington Coast-
Including the cities of Raymond, Long Beach, Ocean Park, Naselle,
Cathlamet, and Cape Disappointment
810 PM PST Tue Feb 14 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO
8 AM PST THURSDAY...

* TIMING...The strong winds will occur Wednesday evening into 
  early Thursday morning.

* WINDS...Near beaches and headlands 35 to 45 mph with gusts to 75
  mph. Coastal communities 25 to 40 mph with gusts to 65 mph.

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
307 
WWUS76 KPQR 151127
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
327 AM PST Wed Feb 15 2017

ORZ002-160000-
/O.CON.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/
/O.CON.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
327 AM PST Wed Feb 15 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM THIS MORNING 
NEAR BEACHES AND HEADLANDS...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON 
TO 6 AM THURSDAY...

* TIMING...There will be two peak periods of strong wind. The
  first will affect beaches and headlands this morning. Another
  surge of strong winds will arrive this afternoon and last well
  into tonight. 

* WINDS THIS MORNING...south 25 to 35 mph with gusts to 55 or 65
  mph...strongest on beaches and headlands. 

* WINDS THIS AFTERNOON AND TONIGHT...South 40 to 50 mph with gusts
  65 to 80 mph on beaches and headlands. Bit farther inland, south
  wind 25 to 40 mph with gusts 55 to 65 mph. 

* IMPACTS...May affect travel...as well as cause tree or possibly
  property damage and cause power disruptions...especially later
  this afternoon into tonight.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ001-160000-
/O.CON.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/
/O.CON.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/
North Oregon Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, and Pacific City
327 AM PST Wed Feb 15 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING NEAR BEACHES AND HEADLANDS...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 6 AM PST THURSDAY...

* TIMING...There will be two peak periods of strong south winds.
  The first will mainly affect beaches and headlands this morning.
  Another surge of strong winds will arrive later this afternoon
  and last well into tonight.  

* WINDS THIS MORNING...south 25 to 35 mph with gusts to 55 or 65
  mph...strongest on beaches and headlands. 

* WINDS LATER THIS AFTERNOON AND TONIGHT...South 40 to 50 mph with
  gusts 65 to 75 mph on beaches and headlands. Bit farther inland,
  south wind 25 to 40 mph with gusts 55 to 65 mph.  

* IMPACTS...May affect travel, as well as cause tree or possibly
  property damage and cause power disruptions...especially later
  this afternoon into tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ021-160000-
/O.CON.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/
South Washington Coast-
Including the cities of Raymond, Long Beach, Ocean Park, Naselle,
Cathlamet, and Cape Disappointment
327 AM PST Wed Feb 15 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
8 AM PST THURSDAY...

* TIMING...Gusty winds today into tonight...but strongest winds 
will occur tonight.

* WINDS...On beaches and headlands...expect south winds 35 to 45
  mph with gusts 65 to 75 mph. A bit farther inland...expect south
  winds 25 to 40 mph with gusts 55 to 65 mph.  

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
681 
WWUS76 KPQR 151700
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
900 AM PST Wed Feb 15 2017


ORZ002-160600-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/
/O.CON.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
900 AM PST Wed Feb 15 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 6 AM PST THURSDAY...


* TIMING...Another surge of strong winds will impact the coast
  this afternoon through late tonight.

* WINDS this afternoon and tonight...South winds 35 to 45 mph with
  gusts 65 mph. For the beaches and headlands...40 to 50 mph with
  gusts to 80 mph.

* IMPACTS...May affect travel...as well as cause tree or 
  possibly property damage and cause power disruptions...
  especially later this afternoon into tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ001-160600-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/
/O.CON.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/
North Oregon Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, and Pacific City
900 AM PST Wed Feb 15 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 6 AM PST THURSDAY...

The National Weather Service in Portland has cancelled the High 
Wind Warning.

* TIMING...Another surge of strong winds will impact the coast
  late this afternoon through late tonight.

* WINDS LATER THIS AFTERNOON AND TONIGHT...South wind 30 to 40 mph
  with gusts to 65 mph. For the beaches and headlands...40 to 50 
mph with gusts to 75 mph.

* IMPACTS...May affect travel, as well as cause tree or possibly 
  property damage and cause power disruptions...especially later 
  this afternoon into tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ021-160600-
/O.CON.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/
South Washington Coast-
Including the cities of Raymond, Long Beach, Ocean Park, Naselle,
Cathlamet, and Cape Disappointment
900 AM PST Wed Feb 15 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
8 AM PST THURSDAY...


* TIMING...Strong gusty winds are expected for the coast this
  evening through early Thursday morning. 

* WINDS...South winds 30 to 40 mph with gusts to 60 mph. For the
  beaches and headlands...35 to 45 mph with gusts 75 mph. 

* IMPACTS...Winds will be strong enough to affect travel as well 
  as cause tree or possibly property damage and cause power 
  disruptions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Feb 14, 10:23 AM PST, 3 hours earlier.

Area forecast discussion, Feb 14, 10:23 AM PST, 3 hours before
Area Forecast Discussion
National Weather Service Portland OR
1023 AM PST Tue Feb 14 2017

.SYNOPSIS...One more dry day today, but we will see increasing
clouds. Then back to damp weather as a front pushes into southwest
Washington and northwest Oregon tonight and Wednesday, continuing
over the area Wednesday night before moving onshore and through the
area early Thursday. There will be an initial surge of wind near the
Oregon coastal headlands later tonight and early Wednesday, followed
by stronger more widespread winds along the coast Wednesday afternoon
into early Thursday. With brisk east winds in the Gorge reinforcing
cold air in the Columbia River Gorge, there is a threat of
significant ice east of about Multnomah Falls and in the Hood River
Valley. We will see showery weather for the remainder of Thursday
through next weekend, with snow levels just below the passes in the
Cascades.
&&

.SHORT TERM...Today through Thursday...One more dry day today with
brisk winds continuing through the Gorge and the patchy fog that did
form this morning having mostly cleared.

Attention now turns to the organizing baroclinic or frontal zone off
the coast. The models show it slowly moving onshore tonight. An
initial wave along the coast could bring some headland high winds
along the Oregon coast later tonight and Wednesday morning and have
issued a High Wind Watch for that. A second stronger surface low
moves north along the coast later Wednesday and Wednesday night with
50 kt boundary layer winds and over 90 kts of wind at 850 mb. Have
issued a second High Wind Watch for the entire coastal area for that.

The precipitation type in the Gorge is the next problem. The brisk
east winds that will continue into Wednesday night and model
soundings near Hood River suggest freezing rain will be the main
hazard from about Multnomah Falls eastward. It is 26 degrees at The
Dalles this morning, so it is plenty cold. Precipitation amounts
support a lot of ice, from 0.5 inch to an inch or more. Will
maintain the Winter Storm Watch for that.

This system will produce substantial rains as well. Look for rain
most areas Wednesday into Thursday morning, heaviest along the south
Washington and north Oregon coast and the adjacent coastal mountains,
as well as the south Washington Cascades. Currently, no rivers
approach flood stage but expect significant rises.

The front moves through Thursday morning with showers spreading in.
Snow levels will lower to near the passes in the Cascades later
Thursday. Tolleson

.LONG TERM...No Changes. Previous discussion follows...
Thursday Night through Monday...Models continue to show the moisture
plume shifting south late Thursday. However, this is also when they
start to diverge from previous runs that showed the upper level
trough moving across the region. Instead, they now show the trough
digging into the northern California offshore waters on Friday before
moving inland late Friday. This could nudge a weak upper level ridge
over the forecast area on Friday that could bring a brief period of
dry weather, but confidence in this scenario is low. The most likely
scenario is that cool and showery conditions persist through
Saturday. Snow level generally remain above 2000 ft so expect light
snow showers in the Cascades. The active weather pattern continues as
models then show another upper level trough approaching the Pac NW on
Sunday. This will likely bring another round of rain and Cascade snow
Sunday and Monday. /64
&&

.AVIATION...VFR conditions prevail across most of the region this
morning with only a high overcast deck. Only exception remains local
IFR fog in the southern Willamette Valley, mostly from KEUG south.
This should improve through 19z this morning. Increasing high/mid
clouds through day ahead of next frontal system. Light rain reaches
coast this evening 03-06z and pushes inland overnight by 10z.
Heavier, steadier rain and MVFR cigs/vsbys push onshore by 10z and
into interior closer to 12-15z. MVFR conditions and RA continue into
Wed. Gusty south winds develop at coastal terminals late overnight,
while strong east wind through gorge will continue at KTTD.

KPDX AND APPROACHES...VFR through Tue afternoon. Gusty east winds
will persist out of gorge through Tuesday, but less of an impact at
KPDX terminal. Lowering cloud deck late overnight through early Wed
with light rain, but MVFR cigs and steady rain hold off until after
12z.  Cullen
&&

.MARINE...A complex weather pattern will result in several lows
affecting the marine weather through the weekend. The most immediate
concern is the winds which will increase this afternoon. Gale force
gusts will materialize this afternoon beyond 60 nm. East component to
the winds near the coast will hold off gales for waters within 10 nm
until tonight, but think waters within 10 nm will also see gale force
gusts tonight despite the models keeping the higher winds well
offshore. Have therefore modified the Gale warnings to account for
these changes. There will be a second burst of strong winds Wednesday
afternoon and Wednesday night with the potential for storm force
gusts, and have made minor modifications to the Storm Watch.  Seas
will build this afternoon and exceed 10 feet late tonight. The seas
will be confused and a combination of two separate swell trains one
from the NW and another from the SW with strong differences in wave
periods. The SW swell will rapidly build to above 20 feet Wednesday
morning as a smaller (6 ft) longer period(18 seconds) swell slowly
builds. Have leaned towards the NWPS for Significant wave heights
which is a tad higher than the ENP, but tends to perform better under
these conditions as it is initialized from the NWS forecast winds.
THe NWPS is forecasting seas up to 26 ft late Wed night. ~TJ

Seas may actually rise above 10 feet in the outer waters shortly
before the gale warning begins, but for the sake of simplicity, will
not issue a small craft advisory for seas for a short, 6 hour period.
Otherwise, seas still appear to rise to between 20 and 25 feet
Wednesday night. /Bentley
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Watch from late tonight through late Wednesday
     night for Central Columbia River Gorge-Upper Hood River
     Valley-Western Columbia River Gorge.

     High Wind Watch from 9 PM PST this evening through Wednesday
     morning for Central Oregon Coast-North Oregon Coast.

     High Wind Watch from Wednesday afternoon through late Wednesday
     night for Central Oregon Coast.

     High Wind Watch from Wednesday afternoon through late Wednesday
     night for North Oregon Coast.

WA...High Wind Watch from Wednesday evening through Thursday morning
     for South Washington Coast.

     Winter Storm Watch from late tonight through late Wednesday
     night for Central Columbia River Gorge-Western Columbia
     River Gorge.

PZ...Small Craft Advisory for Rough Columbia River Bar until 4 PM
     PST Wednesday.

     Small Craft Advisory for winds until 1 PM PST this afternoon
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 nm.

     Storm Watch from Wednesday morning through late Wednesday night
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 nm.

     Gale Warning from 1 PM this afternoon to 10 AM PST Wednesday
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 nm.

     Storm Watch from Wednesday evening through late Wednesday night
     for Coastal Waters from Cape Shoalwater WA to Florence OR
     out 10 nm.

     Gale Warning from 6 PM this evening to 6 PM PST Wednesday for
     Coastal Waters from Cape Shoalwater WA to Florence OR out
     10 nm.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. The area is
commonly referred to as the forecast area.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 8:54 PM PSTSmall Craft Advisory for Rough BarPQR4 days
Feb 14, 2:44 AM PSTStorm WatchPQR24 hr
Feb 14, 9:37 AM PSTHigh Wind WatchPQR4 hr
Feb 14, 9:37 AM PSTHigh Wind WatchPQR4 hr
Feb 14, 1:23 PM PSTHigh Wind WarningPQR39 hr
Feb 14, 1:23 PM PSTIce Storm WarningPQR14 hr

Nearby

High Wind Warnings in Oregon, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.